| Catalog Number |
4100125000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 to june 30, 2025.This report summarizes 1 event for the failure: detachment of device or device component.1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h6, h11.1 event was previously reported during the reporting quarter under mfr report # 3015967359-2025-99188; however, it should be included under this report.Product return status: 1 device was received.Evaluation findings (results/components).1 device: wear problem/bearings.Product disposition: 1 device: scrapped by stryker additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 0 events for the failure: detachment of device or device component.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #: 3015967359-2025-99537.Supplemental rationale, corrected data: b5, h6, h11.1 event was previously reported during the reporting quarter: however, - 1 event was also reported under mfr report # 3015967359-2025-99188.- 0 previously reported events are included in this follow-up record.